S. Jaffard, Multifractal Formalism for Functions Part II: Self-Similar Functions, SIAM Journal on Mathematical Analysis, vol.28, issue.4, pp.971-998, 1997.
DOI : 10.1137/S0036141095283005

P. Abry, P. Flandrin, M. Taqqu, and D. Veitch, Wavelets for the Analysis, Estimation, and Synthesis of Scaling Data, Selfsimilar Network Traffic and Performance Evaluation. spring, 2000.
DOI : 10.1002/047120644X.ch2

E. Bacry, J. Muzy, and A. Arneodo, Singularity spectrum of fractal signals from wavelet analysis: Exact results, Journal of Statistical Physics, vol.36, issue.3-4, pp.635-674, 1993.
DOI : 10.1007/BF01053588

B. Efron, The Jackknife, the Bootstrap, and Other Resampling Plans, Society for Industrial and Applied Mathematics, 1982.
DOI : 10.1137/1.9781611970319

A. M. Zoubir, Multiple bootstrap tests and their application, Proceedings of ICASSP '94. IEEE International Conference on Acoustics, Speech and Signal Processing, 1994.
DOI : 10.1109/ICASSP.1994.389901

A. M. Zoubir, On confidence intervals for the coherence function, Proc. of the 30th IEEE Int. Conf. on Acoustics, Speech and Sig. Proc., Philadelphia, 2005.

A. C. Davison and D. V. Hinkley, Bootstrap methods and their application, Cambridge series in statistical and probabilistic mathematics, 1997.

D. B. Percival, S. Sardy, and A. C. Davison, Wavestrapping time series: Adaptive wavelet-based bootstrapping, Nonlinear and Nonstationary Signal Processing, pp.442-471, 2000.

A. Jach and P. Kokoszka, Wavelet-based confidence intervals for the self-similarity parameter, Journal of Statistical Computation and Simulation, vol.61, issue.12
DOI : 10.1109/78.782208

A. M. Sabatini, Wavelet-based estimation of 1/f-type signal parameters: confidence intervals using the bootstrap, IEEE Transactions on Signal Processing, pp.3406-3409, 1999.
DOI : 10.1109/78.806085

B. Lashermes, P. Abry, and P. Chainais, New insight in the estimation of scaling exponents, Int. J. on Wavelets, Multiresolution and Information Processing, vol.2, issue.4, 2004.

G. Samorodnitsky and M. Taqqu, Stable non-Gaussian random processes, 1994.

E. Bacry, J. Delour, and J. F. Muzy, Multifractal random walk, Physical Review E, vol.64, issue.2, p.26103, 2001.
DOI : 10.1103/PhysRevE.64.026103

URL : https://hal.archives-ouvertes.fr/hal-00012439